Internationalization of Malaysian mathematical and computer science journals

Zainab, A.N. (2008) Internationalization of Malaysian mathematical and computer science journals. Malaysian Journal of Library & Information Science, 13 (1). pp. 17-33. ISSN 1394-6234

[img]
Preview
PDF
INTERNATIONALIZATION_OF_MALAYSIAN_MATHEMATICAL_AND_COMPUTER_SCIENCE_JOURNALS.pdf

Download (191kB)
Official URL: http://ejum.fsktm.um.edu.my/ArticleInformation.asp...

Abstract

The internationalization characteristics of two Malaysian journals, Bulletin of the Malaysian Mathematical Sciences Society ( indexed by ISI) and the Malaysian Journal of Computer Science ( indexed by Inspec and Scopus) is observed. All issues for the years 2000 to 2007 were looked at to obtain the following information, (i) total articles published between 2000 and 2007; (ii) the distribution of foreign and Malaysian authors publishing in the journals; (iii) the distribution of articles by country and (iv) the geographical distribution of authors citing articles published in the journals. Citation to articles is derived from information given by Google scholar. The results indicate that both journals exhibit average internationalization characteristics as they are current in their publications but with between 19 -30 international composition of reviewers or editorials, publish between 36-79 of foreign articles and receive between 60-70 of citations from foreign authors.

Item Type: Article
Additional Information: Zainab, A. N.
Uncontrolled Keywords: Internationalization; Foreign authors; Citations; Bibliometrics; Journal studies
Subjects: Z Bibliography. Library Science. Information Resources
Divisions: Faculty of Computer Science & Information Technology > Dept of Library & Information Science Unit
Depositing User: Miss Nur Jannatul Adnin Ahmad Shafawi
Date Deposited: 22 May 2013 00:14
Last Modified: 31 Oct 2014 12:50
URI: http://eprints.um.edu.my/id/eprint/6143

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year